Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Normal forms and Hopf bifurcation for partial differential equations with delays


Author: Teresa Faria
Journal: Trans. Amer. Math. Soc. 352 (2000), 2217-2238
MSC (2000): Primary 35B32, 34K30, 34K17
Published electronically: February 8, 2000
MathSciNet review: 1491862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper addresses the computation of normal forms for some Partial Functional Differential Equations (PFDEs) near equilibria. The analysis is based on the theory previously developed for autonomous retarded Functional Differential Equations and on the existence of center (or other invariant) manifolds. As an illustration of this procedure, two examples of PFDEs where a Hopf singularity occurs on the center manifold are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B32, 34K30, 34K17

Retrieve articles in all journals with MSC (2000): 35B32, 34K30, 34K17


Additional Information

Teresa Faria
Affiliation: Departamento de Matemática, Faculdade de Ciências / CMAF, Universidade de Lisboa, R. Ernesto Vasconcelos, 1749-016 Lisboa, Portugal
Email: tfaria@lmc.fc.ul.pt

DOI: https://doi.org/10.1090/S0002-9947-00-02280-7
Received by editor(s): August 13, 1996
Received by editor(s) in revised form: August 13, 1997
Published electronically: February 8, 2000
Article copyright: © Copyright 2000 American Mathematical Society